1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Metformin - Feeling sorry for myself

Discussion in 'Metformin/Biguanides' started by DizzyChick, Apr 21, 2016.

  1. DizzyChick

    DizzyChick LADA · Well-Known Member

    Messages:
    56
    Likes Received:
    80
    Trophy Points:
    78
    My dose of metformin has been increased from 1000mg to 2000mg a day! I had forgotten how bad it made me feel when I first started taking it. At least I know it will go away soon.
     
  2. brenda walker

    brenda walker Type 2 · Well-Known Member

    Messages:
    78
    Likes Received:
    126
    Trophy Points:
    73
    not necessarily. I could manage 3 tablets a day but not 4. the diarrhea was so bad I deleveloped piles. After a while of several bad side effects I went on to Gliclazide, sorted everything thing out - even lower BS readings. Feel so much better.
     
    • Like Like x 2
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook